# SDR SWIA202408130678

- Difficulty date: June 1, 2024
- Submitted: August 13, 2024
- Operation: Air carrier
- Aircraft: N761ND
- Make and model: Cndair CL6002C10
- Aircraft serial: 10213
- Aircraft time: 38,252 hours, 28,233 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Chafed
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTECOSTAL IS CHAFED STGR9R BETWEEN FS1144.00 & FS1162.00. (FLAGGED)     (C-CHECK RO 8/11/2024)    BLENDED OUT CHAFE ON INTERCOSTAL LOCATED ON STGR9R BETWEEN FS1144.00 & FS1162.00. REF CRJ 700 SRM 51-12-00-001-001-A01REMOVED DAMAGED INTERCOSTAL BETWEEN FS 1144.00 TO FS 1162.00 STGR 9 RH REF CRJ700 SRM 51-42-06-001-001-A01, 51-42-21-001-001-A01..FABRICATED INTERCOSTAL P/N MM670-36537-020 FROM 7075-O .071" PO# T-58109 REF. BOMBARDIER DWG MM670-36537 REV. G. INSTALLED NEW INTERCOSTAL  REF DRAWING MM670-36086 REV -M AND CRJ 700 SRM 51-42-06-001-001-A01 AND CRJ 700 SRM 51-42-21-001-001-A01. PERFORMED LEAK TEST OF THE AIR CONDITIONING DISTRIBUTION SYSTEM, REF. CRJ700 AMM 21-51-00-790-801, TEST GOOD, NO LEAKS FOUND AT THIS TIME.PERFORMED OPERATIONAL TEST OF THE AIR CONDITIONING DISTRIBUTION SYSTEM IAW CRJ 700 AMM 21-51-00-710-801-A01 OPS TEST GOODCOMPLIED WITH TASK CARD 51-900-1002
